MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE RP TIB BASE SZ 5 POR; ATTUNE CEMENTLESS IMPLANTS : KNEE TIBIAL TRAY

DEPUY IRELAND - 9616671 ATTUNE RP TIB BASE SZ 5 POR; ATTUNE CEMENTLESS IMPLANTS : KNEE TIBIAL TRAY
Catalog Number 150611005
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Codes Adhesion(s) (1695); Pain (1994); Inadequate Osseointegration (2646)
Date of Event 01/21/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that patient came to doctor with pain in her left knee that had a total knee that was done by doctor in (b)(6) 2023.Doctor had the patient worked up for infection and it was negative.Patient also had a bone scan done and the report said the tibia showed some loosening.Loosening interface was non-cemented.Doctor scheduled surgery to revise the tibia.During surgery it was noted that the tibia was not grossly loose.Doctor used osteotomes to remove the tibial component from the tibia.Once the tibia was removed it was determined that there were a few spots of fibrous ingrowth along with bony ingrowth.Doctor stated that the fibrous spots were probably aloud for some micro motion which could be the cause of her pain.So, doctor proceeded to prep the tibia for a revision tibia tray, stem and sleeve.It was noted that the femoral component was well fixed so he did not remove it.The revision tibia components were built and implanted and it was determined that the size six 6mm psrp poly was the correct poly and it was implanted.Doctor noted that the knee was stable and had great range of motion.Affected side: left knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Additional information received states that there was no surgical delay.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A records evaluation (mre) was not perform.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
ATTUNE RP TIB BASE SZ 5 POR
Common Device Name
ATTUNE CEMENTLESS IMPLANTS : KNEE TIBIAL TRAY
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
CORK MFG & MATERIAL WAREHOUSE
loughbeg ringaskiddy
cork
EI  
Manufacturer Contact
kate karberg
700 orthpaedic dr.
warsaw, IN 46581-CORK
3035526892
MDR Report Key21283966
Report Number1818910-2025-01856
Device Sequence Number7891804
Product Code NJL
UDI-Device Identifier10603295416272
UDI-Public(01)10603295416272(17)300831(10)9590115
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number150611005
Device Lot Number9590115
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/21/2025
Supplement Date Received by Manufacturer02/03/2025
02/13/2025
Initial Report FDA Received Date01/31/2025
Supplement Report FDA Received Date02/07/2025
02/13/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/22/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE PS RP INSRT SZ6 5MM; UNK KNEE STEM ATTUNE REVISION; UNK KNEE TIBIAL SLEEVE ATTUNE REVISION
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale